Not gonna lie. Having a little bit of a hard time right now.
Couple of things attriuting to this. First, I had a rather dissapointing valentines/birthday. Now, I know really it is my own fault. I really should know better then to depend on other people. "loneliness is the human condition" after all. But really. Who expects 2 of her best friends to leave her hanging on her birthday of all days. Certainly not me. Again, maybe I just expect too much of people. Maybe I'm over reacting. I'm less mad today but still hurt. I don't know if I have the strength to repair this. I don't know if I should bother trying. There are very few things that could open wounds like this.
Second, is the pain. Headaches are just as bad as ever medications aren't working. I have an appt with the ENT (ear, nose, throat) specialist on 03/04 and I'm thinking I might opt out of the surgery. I can't afford it. I'm stressed out as it is, 2 weeks off work will certainly exacerbate that. Also, everyone I've spoken too about the surgery has had a bad experience, and their nose has NEVER been the same. Okay. I snore. But my nose is cute. I'd rather snore, I think. =/. Doctor had put me on beta blockers at the recommendation of my neurologist, they didn't seem to help the headaches but I do have paryoxismal atrial tachycardia (random speeding up of heartbeat, crossed signals somewhere along the line) and they DID help a lot with that. I had an appt on wednesday and she decided to take me off that and put me on something called elavil. Did some research on this drug and what I read scared me. Not only does it CREATE tachycardia, it increases weight gain, constipation dry mouth and a whole slew of other nasty things, its an antidepressant.
Me. On an antidepressant.
I'm bi polar. I've always been. In my teen years it got very bad, and resulted in hospitilization and drug coctails mixed with therapy. Of course, at the time they thought I was depressed and put me on different medications for that. Zoloft (which gave me migraines) and luvox, which cured the depression and made me manic. I couldn't handle it. I swore off the medication and decided that all this shit was in my head, and if its in my head then I should be able to fix it right?
So I worked. I went to therapy. I learned. I did what I could to control my mood swings. They seem to have tapered off, most people would not even recognize the symptoms. Hell, even I don't most of the time. I guess maybe I 'cured' myself. One can hope.
But to go back on medication again? Sleepless nights? Anxiety attacks? Hyperactive, can't sit still. Can't think, can't eat. Can't concentrate. ADHD multiplied tenfold?
No thank you.
I've read up a little on chronic tension headaches. A lot of places say if you take tylenol more then twice a week you're headed for trouble. I take 6-8 a day. A couple places have mentioned what they call 'rebound' headaches, and indicate that this can be CAUSED by too many painkillers. No doctor has mentioned this to me before, and I've been quite honest about my consumption and concerned. the ENT suggested that I take tylenol AND advil.
I've decided that I'm going to try to stop ALL medication (exluding birthcontrol, which has been ruled out as a factor) tylenol, advil, everything. Cold turkey. No heart drugs, no antidepressants, no nothing, and see what kind of difference that will make. Today is day 1, and my back is killing me, but I left all my drugs at home on purpose.
Wish me luck